# SDR 2007UALA02591

- Difficulty date: July 12, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 46,819 hours, 16,227 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Right Fwd Entry
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT ENTRY DOOR WILL NOT ARM.   [08-08-07]   RESECURED LANYARD CORD INTERFERRING WITH GIRT BAR.
